# SDR GTIA20130405618

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Component: Aileron, Airbus
- Component part number: D5764000001200A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE DAMAGE ON LT AILERON.  PERFORMED LIGHTNING STRIKE INSPECTION IAW W/C.  INSPECTED FUSELAGE, WINGS, RUDDER, ELEVATORS. FOUND 2 BURN MARKS ON LT AILERON PREPPED AND PAINT 2 MARKS LT AILERON IAW ACFT MM.  COMPLETED LIGHTNING STIKE INSPECTION.  NO OTHER DAMAGES NOTED AT THIS TIME.
